# SDR TIMA20220705007

- Difficulty date: July 5, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N821S
- Make and model: Beech 1900C
- Aircraft serial: UC121
- Aircraft time: 26,127 hours, 30,713 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PT6A65B
- Part serial: PCE32035
- Condition: Shutdown
- Part time: 33,636 hours, 51,511 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LIGHT WAS FROM KHDN TO KCYS THEN KDEN. PILOT PICKED UP CLEARANCE FOR KCYS AT THE END OF THE TAXIWAY. PILOT DID A REDUCED POWER TAKEOFF FROM RWY 10. UPON REACHING 1,500' AGL PILOT RAISED THE FLAPS REDUCED TORQUE A FEW 1000"/LBS THEN HE BROUGHT THE PROPS BACK TO 1550 RPM. WHILE REDUCING THE PROP RPM'S THE RIGHT PROP RPM GAUGE WENT TO 0. THE ENGINE GAUGES SHOWED ENGINE STILL RUNNING. PILOT REALIZED THAT THE RIGHT ENGINE WAS NOT PRODUCING POWER TO THE PROP. WITH THE RIGHT ENGINE OUT PILOT TURNED BACK TO KHDN. HE DECLARED AN EMERGENCY ON CTAF FREQUENCY AND OVER THE RADIO THEY RECONFIRMED PILOT WAS DECLARING AN EMERGENCY. PILOT WENT THROUGH PROCEDURES OF SHUTTING DOWN ENGINE AND PROCEEDED TO LAND. THERE WAS NO INDICATION OF FIRE. AC WAS TOWED OFF OF RUNWAY.
